# SDR RAIA00402023

- Difficulty date: February 23, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 12,326 hours, 12,704 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 852701
- Part serial: A7256
- Condition: Faulty
- Location: Spoilers
- Part time: 8,619 hours, 7,019 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - SPOILER FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED AIR/GRN PROX SWITCH.
